MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. CADD; ACCESSORIES, PUMP, INFUSION

SMITHS MEDICAL ASD, INC. CADD; ACCESSORIES, PUMP, INFUSION
Catalog Number 21-2131-01
Medical Device Problem Code Wireless Communication Problem (3283)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One device was received for evaluation.Functional testing was unable to duplicate the reported issue when connected to a known good operating pump; however, upon further investigation, failure often occurs with newly built pumps.The root cause was unable to be determined.
 
Event or Problem Description
It was reported that the device alarmed for an intermittent wireless module connection error when connected to ac power.The product fault occurred upon opening.It was an out of box failure.There was no patient involvement.

Brand Name
CADD
Common Device Name
ACCESSORIES, PUMP, INFUSION
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan ln n
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key20423413
Report Number3012307300-2024-10876
Device Sequence Number8420430
Product Code MRZ
UDI-Device Identifier15019517173864
UDI-Public(01)15019517173864(17)240905(10)19009199
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K170982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/05/2024
Device Catalogue Number21-2131-01
Device Lot Number19009199
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/06/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2024
Initial Report FDA Received Date10/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/26/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown